ADVIL Liquid Capsules 90s

NZD$18.99
In stock
SKU
B701

ADVIL Liquid Caps 90s it is an instant pain relieving tablet that acts as soon as it is consumed. It contains liquid ibuprofen.

Description
 
Advil provides temporary relief from pain and discomfort of – 
 
Headache;
Back Pain;
Muscle Pain;
Period Pain;
Dental Pain;
Minor Arthritis;
Sore Throat Pain;
Cold & Flu;
Reduces Fever.
 
Warnings:
 
This medication may be dangerous when used in large amounts or for a long time. If symptoms persist for more than three days consult your doctor. Keep out of reach of children. This preparation is for the relief of minor and temporary ailments and should be used strictly as desired. Prolonged use without medical supervision could be harmful. Advil should not be taken if you have a stomach ulcer or other stomach disorders, have impaired kidney function or heart problems, or if you are allergic to or in the past, had side effects to aspirin, ibuprofen or other medication for pain relief/fever reduction. Ask your doctor before use if you have asthma, or are pregnant or nursing a baby, or are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or any other medication or if you are over 65 years of age or if you are under physician's care for any serious condition. Do not use during the last three months of pregnancy.
 
Ingredients:
 
Each liquid capsule contains: Ibuprofen 200mg
 
Directions:
 
For use by adults and children over 12 years: Begin by taking 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hour
Write Your Own Review
You're reviewing:ADVIL Liquid Capsules 90s
Your Rating